MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR
Model Number 102R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during to replacement surgery, high impedance was seen.Both the generator and lead were replaced as a result.The suspect product has not been received to date.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that the generator and lead were received by the manufacturer.Product analysis was completed.Continuity checks of the returned lead portions were performed during the functional analysis, and no discontinuities were identified.The condition of the returned lead portions is consistent with conditions that typically exist following an explant procedure.Note that since a portion of the electrode array section was not returned for analysis, an evaluation and resulting commentary cannot be made on that portion of the lead.A visual analysis discovered a damaged/kinked coil.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
D1.Brand name; corrected information ; initial mdr inadvertently included incorrect information.Updated information is not in relation to correction as a more relevant supplemental information related product change was needed.In initial mdr product should have been listed as "bipol lead model 300.
 
Event or Problem Description
Later, analysis of the generator was completed in which the cause of the high impedance was identified.It was determined that the feed-thru wire in the generator head was fractured.The suspect product has been updated to the generator.No other relevant information has been received to date.

Brand Name
PULSE GEN MODEL 102R
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key19052211
Report Number1644487-2024-00397
Device Sequence Number15288469
Product Code LYJ
UDI-Device Identifier05425025750023
UDI-Public05425025750023
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2017
Device Model Number102R
Device Lot Number4278
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer04/09/2024
09/24/2024
11/06/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date05/03/2024
10/18/2024
11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale